Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2010 (2010), Article ID 103630, 43 pages
http://dx.doi.org/10.1155/2010/103630
Review Article

Holographic Renormalization of Two-Point Functions in Non-AdS/Non-CFT

1Department für Physik, Arnold Sommerfeld Zentrum für Theoretische Physik, Ludwig-Maximilians-Universität, Theresienstrasse 37, 80333 München, Germany
2Dipartimento di Scienze Fisiche, Università di Napoli “Federico II” and INFN, Sezione di Napoli, Via Cintia, 80126 Napoli, Italy

Received 19 April 2010; Accepted 14 September 2010

Academic Editor: Leopoldo P. Zayas

Copyright © 2010 Michael Haack and Wolfgang Mück. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Haack and Wolfgang Mück, “Holographic Renormalization of Two-Point Functions in Non-AdS/Non-CFT,” Advances in High Energy Physics, vol. 2010, Article ID 103630, 43 pages, 2010. doi:10.1155/2010/103630